# SDR MALA954219

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3447 - ON APPROACH TO MSP, THE NOSE GEAR HAD TO BE CYCLED FOUR TIMES BEFORE A DOWN AND LOCKED INDICATION WAS RECEIVED.  MAINTENANCE REPLACED THE NOSE GEAR DOWN LIMIT SWITCHES.  SYSTEM OPERATED SATISFACTORILY DURING A TEST FLIGHT.  (W)
